On nonbornological barrelled spaces. (English) Zbl 0226.46006


46A17 Bornologies and related structures; Mackey convergence, etc.
46A08 Barrelled spaces, bornological spaces
Full Text: DOI Numdam EuDML


[1] N. BOURBAKI, Sur certains spaces vectoriels topologiques, Ann. Inst. Fourier, 5-16 (1950). · Zbl 0042.35302
[2] J. DIEUDONNÉ, Recent development in the theory of locally convex spaces, Bull. Amer. Math. Soc., 59, 495-512 (1953). · Zbl 0053.25701
[3] J. DIEUDONNÉ, Sur LES propriétés de permanence de certains espaces vectoriels topologiques, Ann. Soc. Polon. Math., 25, 50-55 (1952). · Zbl 0049.08202
[4] Y. KOMURA, Some examples on linear topological spaces, Math. Ann., 153, 150-162 (1964). · Zbl 0149.33604
[5] L. NACHBIN, Topological vector spaces of continuous functions, Proc. Nat. Acad. Sci., USA, 40, 471-474 (1954). · Zbl 0055.09803
[6] T. SHIROTA, On locally convex vector spaces of continuous functions, Proc. Jap. Acad., 30, 294-298 (1954). · Zbl 0057.33801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.